# SDR CA090223006

- Difficulty date: February 12, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,362 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Assy
- Part number: C1883REVG
- Condition: Worn
- Part time: 2,117 hours
- Component: Clutch Assy, Robsin, C0183
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPRAG CAGE CRACKED AT 4 CROSSBARS, SPRAG INNER EAR BROKEN, WINDOW WEAR 0.050 SHAFT PN C166-4 REV N WORN UNDERSIZE HUB PN C167-3 WORN OVERSIZE.
